# SDR AALA20110926TUL04

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N674AN
- Make and model: Boeing 757223
- Aircraft serial: 29424
- Aircraft time: 43,125 hours, 14,759 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 415N400217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1B GALLEY, AFT OUTBOARD MOUNT IS CORRODED.  INSTALLED A NEW G1B GALLEY MOUNT PER SRM 51-10-02-0G, PARAGRAPH 9.
